# SDR 04FDEA03495

- Difficulty date: December 28, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 40,990 hours, 6,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AFJ70411
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, INTERCOSTAL AT STA Y= 1710 FOUND CRACKED.
